MAUDE Adverse Event Report: SALTER LABS SALTER LABS; ENDO-BRONCH, STANDARD TIP, DOUBLE LUMEN TUBE, LEFT, 37 FR

SALTER LABS SALTER LABS; ENDO-BRONCH, STANDARD TIP, DOUBLE LUMEN TUBE, LEFT, 37 FR
Model Number I-PSTDL-37
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scratches on the tracheal cuff and leak would cause the cuff to deflate.This would cause the pressure to decrease and prevent patient from being ventilated.The interruption in therapy caused the patient to be re-intubated.
 
Event or Problem Description
Multiple scratches were found on the tracheal cuff. after checking cuff pressure, tube was intubated into the patient, and the patient was immediately extubated because he was unable to ventilate.
 
Additional Manufacturer Narrative
The scratches on the tracheal cuff and leak would cause the cuff to deflate.This would cause the pressure to decrease and prevent patient from being ventilated.The interruption in therapy caused the patient to be re-intubated complaint was considered confirmed based on visual evidence provided by customer.A 24 month review was conducted and 2 additional complaints were identified related to this issue however no trend was observed.The lot number was provided and the vendor completed an investigation of the incident.The vendor was unable to determine a root cause based on retained samples and a dhr investigation.This incident was not identified as an increasing trend.No further action to be taken.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
ENDO-BRONCH, STANDARD TIP, DOUBLE LUMEN TUBE, LEFT, 37 FR
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19008105
Report Number3000219639-2024-00031
Device Sequence Number9383521
Product Code BTR
UDI-Device Identifier00607411959493
UDI-Public00607411959493
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PSTDL-37
Device Catalogue NumberI-PSTDL-37
Device Lot Number2309DL2218D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown